Hi everyone. I've had some mixed responses about using tylenol1 w/ codeine to calm the withdrawl symptoms and help "taper" from loritabs. I was taking about 8 7.5 or 10mg tabs a day and stopped last night. Today I've taken maybe 6 tylenol1s to ease the withdrawls. I've taken B6, L-tysene and a good multi-vitamin as well. I am definitely still feeling some pretty rough withdrawl symptoms but it's not as bad as it would be without the tylenol1. Am I easing myself into this or just prolonging the inevitable?
the bottle says not to exceed 12 pills in a day so i was being careful to stay below that. is that still too high? is this effective at all or i'm i just going to have worse w/d when i stop the tylenol1
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.